MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CRP4; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS CRP4; C REACTIVE PROTEIN TEST SYSTEM
Model Number CRP G4
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per product labeling, "as with any assay employing mouse antibodies, the possibility exists for interference by human anti-mouse antibodies (hama) in the sample, which could cause falsely lowered results.In very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results." the investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable crp4 (crp) results for two patients tested on a cobas integra 400 plus serial number (b)(4).Prior to patient testing, the customer confirmed the crp qc results were within the acceptable ranges.The customer initially tested the two samples for crp on the wama analyzer with immuno-latex methodology.Due to the initial crp results being positive, the samples were tested on the integra 400.Since there was a discrepancy between the two methodologies, the customer performed dilution testing on the wama analyzer.The dilution results were requested but not provided.(b)(6).The customer determined the wama results were correct for both patients.
 
Additional Manufacturer Narrative
The investigation reviewed the customer's calibration and qc data and did not find any abnormalities.Based on the provided information, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CRP4
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14098671
Report Number1823260-2022-01016
Device Sequence Number20031041
Product Code DCN
UDI-Device Identifier04015630946839
UDI-Public04015630946839
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRP G4
Device Catalogue Number07876033190
Device Lot Number56989401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROSUVASTATIN (PATIENT 2); UNSPECIFIED ARTHRITIS MEDICATION (PATIENT 1); UNSPECIFIED BLOOD PRESSURE MEDICATION (PATIENT 1)
Patient SexUnknown